# SDR 95ZZZX5241

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44EL
- Make and model: Beech 60
- Aircraft serial: 036
- System (JASC): 2430 · DC Generating System
- Part: Electrical Sys
- Condition: Faulty
- Location: Dc System
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT EXPERIENCED ELECTRICAL FAILURE IN-FLIGHT.  BOTH GENERATORS DROPPED OFF LINE.  SWITCHED TO EMERGENCY BUS AND LANDED WITHOUT FURTHER PROBLEMS.  TROUBLESHOT SYSTEM AND WAS UNABLE TO DETERMINE EXACT PROBLEM.  INSTALLED NEW GENERATORS SAME PN 6058003-1 LEFT AND RIGHT AND REPAIRED GCU'S SAME P/N GCSG505-16B.  PARALLELED GENERATORS AND OPERATIONAL CHECKS WERE GOOD.  LEARJET TUCSON RECOMMENDED REPLACEMENT OF ALL 4 COMPONENTS.  TSN AIRCRAFT AND COMPONENTS, 305.9 HOURS  S/N'S OFF, START/GEN 1307 AND 1274.  GCU'S, 1090B AND 1085B.
